Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 336, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Detecting algebraic (in)dependence of explicitly presented functions (some applications of Nevanlinna theory to mathematical logic)
R. H. Gurevič.
Trans. Amer. Math. Soc. 336 (1993), 1-67
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 991961
Volumes of vector fields on spheres
Sharon L. Pedersen.
Trans. Amer. Math. Soc. 336 (1993), 69-78
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1079056
Reye constructions for nodal Enriques surfaces
A. Conte and A. Verra.
Trans. Amer. Math. Soc. 336 (1993), 79-100
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1079052
Nonstandard topology on function spaces with applications to hyperspaces
Hermann Render.
Trans. Amer. Math. Soc. 336 (1993), 101-119
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1097169
Algebraic shift equivalence and primitive matrices
Mike Boyle and David Handelman.
Trans. Amer. Math. Soc. 336 (1993), 121-149
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1102219
Zero-equivalence in function fields defined by algebraic differential equations
John Shackell.
Trans. Amer. Math. Soc. 336 (1993), 151-171
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1088022
Geometry of weight diagrams for $U(n)$
Eng-Chye Tan.
Trans. Amer. Math. Soc. 336 (1993), 173-192
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1131077
Countable closed $LFC$-groups with $p$-torsion
Felix Leinen.
Trans. Amer. Math. Soc. 336 (1993), 193-217
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1080170
Conformal metrics with prescribed Gaussian curvature on $S^{2}$
Kuo-Shung Cheng and Joel A. Smoller.
Trans. Amer. Math. Soc. 336 (1993), 219-251
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1087053
$GL(4,R)$-Whittaker functions and $_{4}F_{3}(1)$ hypergeometric series
Eric Stade.
Trans. Amer. Math. Soc. 336 (1993), 253-264
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1102226
On Klein’s combination theorem. IV
Bernard Maskit.
Trans. Amer. Math. Soc. 336 (1993), 265-294
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1137258
Artinian subrings of a commutative ring
Robert Gilmer and William Heinzer.
Trans. Amer. Math. Soc. 336 (1993), 295-310
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1102887
Decidable discriminator varieties from unary classes
Ross Willard.
Trans. Amer. Math. Soc. 336 (1993), 311-333
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1085938
Self-similar measures and their Fourier transforms. II
Robert S. Strichartz.
Trans. Amer. Math. Soc. 336 (1993), 335-361
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1081941
Rational approximations to the dilogarithm
Masayoshi Hata.
Trans. Amer. Math. Soc. 336 (1993), 363-387
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1147401
An extension theorem for closing maps of shifts of finite type
Jonathan Ashley.
Trans. Amer. Math. Soc. 336 (1993), 389-420
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1105064
Hyperbolic structures for surfaces of infinite type
Ara Basmajian.
Trans. Amer. Math. Soc. 336 (1993), 421-444
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1087051
Witt’s extension theorem for mod four valued quadratic forms
Jay A. Wood.
Trans. Amer. Math. Soc. 336 (1993), 445-461
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1085946